Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blood blister on chest, on torso, suffering from flu. What s the cause and treatment?

My son has developed what can only be described as blood blisters in a dark purple colour on his chest and under his left arm on his torso. He had the flu jab last week and is allergic to penecillin. The blisters arnt raised at all and dont fade when touched. He has had this since yesterday and the ones under his arm have faded overnight and are more a yellow/brown colour.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Drug/Medication
Allergist and Immunologist 's  Response
HE MUST HAVE GOT ALLERGIC TO OTHER DRUGS ALSO IF HE HAS TAKEN ANY MEDICINE OF FLUE THEY MIGHT HAVE CAUSED ALLERGY AND ALLERGY DUE TO MEDICINES TAKE 3 WEEK TO SUBSIDE
IF YOU CAN THINK LIKE PARACEAMOL DISPRIN ASPIRIN VITAMINS CALCIUM AND FOOD SUPPLIMNTS CAN CAUSE THESE CAN THNK AS ALLERGY TO MEDICINE LIKE PENICILLIN HAVE MANY OTHER RELATED PRODUCTS
START ANTIALLEGIC ALLEGRA 120 MG BD
SYP PIRITON 1 TSF NIGHT
APPLY DPROVATE OINTMENT ON AFFECTED AREA WILL SUBSIDE
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor